Pacific Journal of Mathematics

The diophantine problem $Y^{2}-X^{3}=A$ in a polynomial ring.

Dennis L. Johnson

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 151-155.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959650

Mathematical Reviews number (MathSciNet)
MR0316382

Zentralblatt MATH identifier
0273.10044

Subjects
Primary: 10B15
Secondary: 12A20 14H30: Coverings, fundamental group [See also 14E20, 14F35]

Citation

Johnson, Dennis L. The diophantine problem $Y^{2}-X^{3}=A$ in a polynomial ring. Pacific J. Math. 43 (1972), no. 1, 151--155. https://projecteuclid.org/euclid.pjm/1102959650


Export citation